# SDR 98FDEA00206

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR, FWD DOOR FRAME IS CRACKED AT STRIKER PLATE FOR ROLLER BEARING OF DOOR JAMS.  *S/D*  REMOVED DAMAGED SECTION OF FRAME UNDER STRINGER PLATE AS PER SRM 52-10-00 FIG 3 PG 12.  FAB, REPAIR PARTS IN REF TO SRM 52-10-00. INSTALLED PER SRM 52-10-00 8, PAINTED.
